MAUDE Adverse Event Report: SPECTRANETICS CORPORATION PHOENIX 1.5MM X 149CM 4F ATHERECTOMY SYSTEM; CATHETER, PERIPHERAL, ATHERECTOMY

SPECTRANETICS CORPORATION PHOENIX 1.5MM X 149CM 4F ATHERECTOMY SYSTEM; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number P15149K
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Not applicable for this device.Blocks d1 & g (contact information): address listed reflects the specification developer.The phoenix catheter was not returned, thus no returned product investigation was performed.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a phoenix catheter was used in a therapeutic peripheral procedure in a severely fibrous proximal popliteal lesion.The catheter was delivered over a non-philips guidewire, and advanced to the lesion and turned on.After less than a minute, the catheter was turned off and attempted to remove, but got stuck on the guidewire and was removed as a system.The procedure was completed with angioplasty.No patient injury reported.This product problem is being submitted because the phoenix catheter and concomitant device were removed as a system; potential for harm.

Brand Name
PHOENIX 1.5MM X 149CM 4F ATHERECTOMY SYSTEM
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
diana melliza galvez
9965 federal drive
colorado springs, CO 80921
510933-4541
MDR Report Key22983914
Report Number3007284006-2025-00166
Device Sequence Number21067407
Product Code MCW
UDI-Device Identifier00845225003531
UDI-Public(01)00845225003531(11)241022(17)271031(10)4110390120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP15149K
Device Catalogue NumberP15149K
Device Lot Number4110390120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.014 VIPER WIRE GUIDE WIRE; BIOTRONIK: 5F INTRODUCER SHEATH; UNK MFG AND SIZE: GUIDE CATHETER
Patient Age59 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityHispanic
Patient RaceWhite